# SDR CA020828005

- Difficulty date: August 9, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Aerosp AS 355F1
- Aircraft time: 5,249 hours
- Engine: Allsn 250C20F
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 350A2310534551
- Condition: Elongated
- Location: T/R Drive Shaft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOISE WAS HEARD FROM OIL COOLER FAN AREA ON SHUTDOWN.  INSPECTION REVEALED NR 6 T/R DRIVESHAFT SUPPORT BEARING BOLT HOLES HAD ELONGATED AND ALLOWED THE T/R DRIVESHAFT AND FAN SHAFT TO MOVE OUT OF ALIGNMENT.  NR 6 BEARING SUPPORT, BEARING AND BEARING TRANSMISSION WERE REPLACED. OIL COOLER FAN WAS REMOVED, INSPECTED AND REINSTALLED. FAN SHAFT BALANCE CHECK WAS CARRIED OUT AND THE AIRCRAFT WAS RETURNED TO SERVICE.
